# SDR IXXA20250909006

- Difficulty date: August 21, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 93,092 hours, 12,998 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114T3166109
- Condition: Cracked
- Location: Zone 500
- Part time: 93,092 hours, 12,998 cycles
- Component: #6 Slat Assy, Boeing, B767300
- Component part number: 114T3100401G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT, INSIDE LOWER CLIP HAS CRACKED BRACKET 63" FROM OB EDGE
